Area growth and Green's function of Riemann surfaces

J. L. Fernández Departamento de Matemáticas, Universidad Autonóma de Madrid J. M. Rodríguez Departamento de Matemáticas, Universidad Autonóma de Madrid

TBD mathscidoc:1701.332762

Arkiv for Matematik, 30, (1), 83-92, 1990.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:36 uploaded by arkivadmin ] [ 141 downloads ] [ 0 comments ] [ Cited by 13 ]
@inproceedings{j.1990area,
  title={Area growth and Green's function of Riemann surfaces},
  author={J. L. Fernández, and J. M. Rodríguez},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203536771067571},
  booktitle={Arkiv for Matematik},
  volume={30},
  number={1},
  pages={83-92},
  year={1990},
}
J. L. Fernández, and J. M. Rodríguez. Area growth and Green's function of Riemann surfaces. 1990. Vol. 30. In Arkiv for Matematik. pp.83-92. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203536771067571.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved